Show simple item record

Article

dc.creatorFlores Díaz, Ramón Jesúses
dc.date.accessioned2017-10-31T12:35:01Z
dc.date.available2017-10-31T12:35:01Z
dc.date.issued2005-09
dc.identifier.citationFlores Dïaz, R.J. (2005). Nullification functors and the homotopy type of the classifying space for proper bundles. Algebraic and Geometric Topology, 5 (3), 1141-1172.
dc.identifier.issn1472-2747es
dc.identifier.issn1472-2739es
dc.identifier.urihttp://hdl.handle.net/11441/65572
dc.description.abstractLet G be a discrete group for which the classifying space for proper G-actions is finite-dimensional. We find a space W such that for any such G, the classifying space BG for proper G-bundles has the homotopy type of the W -nullification of BG. We use this to deduce some results concerning BG and in some cases where there is a good model for BG we obtain information about the BZ/p-nullification of BG.es
dc.description.sponsorshipMinisterio de Ciencia y Tecnologíaes
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherMathematical Sciences Publisherses
dc.relation.ispartofAlgebraic and Geometric Topology, 5 (3), 1141-1172.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subject(Co)localizationes
dc.subjectFinite groupses
dc.subjectEilenberg-MacLane spaceses
dc.titleNullification functors and the homotopy type of the classifying space for proper bundleses
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/publishedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Geometría y Topologíaes
dc.relation.projectIDBFM2001-2035es
dc.relation.publisherversionhttps://msp.org/agt/2005/5-3/agt-v5-n3-p11-s.pdfes
dc.identifier.doi10.2140/agt.2005.5.1141es
dc.contributor.groupUniversidad de Sevilla. FQM218: Singularidades, Geometría Algebraica Aritmética, Grupos y Homotopíaes
idus.format.extent32 p.es
dc.journaltitleAlgebraic and Geometric Topologyes
dc.publication.volumen5es
dc.publication.issue3es
dc.publication.initialPage1141es
dc.publication.endPage1172es
dc.contributor.funderMinisterio de Ciencia y Tecnología (MCYT). España

FilesSizeFormatViewDescription
Nullification functors and the ...283.7KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional